MathSciNet Relay Station
MathSciNet bibliographic data
MR123752 33.40
Germansky, B. An identity in the theory of the generalized polynomials of Jacobi. Proc. Amer. Math. Soc. 9 1958 953–956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement